×

zbMATH — the first resource for mathematics

More on the determinacy of smooth map-germs. (English) Zbl 0489.58004

MSC:
58C25 Differentiable maps on manifolds
58K99 Theory of singularities and catastrophe theory
53A04 Curves in Euclidean and related spaces
57R45 Singularities of differentiable mappings in differential topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Gaffney, T.: Properties of finitely determined germs. Brandeis University: Thesis 1975
[2] Gaffney, T.: On the order of determination of a finitely-determined germ. Invent. Math.37, 83-92 (1976) · Zbl 0354.58012
[3] Mather, J.N.: Stability ofC ?-mappings: III: Finitely-determined germs. Publ. Math. IHES 35, 127-156 (1969). IV: Classification of stable germs by 163-1. Publ. Math. IHES,37, 223-248 (1970)
[4] du Plessis, A.: On the determinacy of smooth map-germs. Invent. Math.58, 107-160 (1980) · Zbl 0446.58004
[5] Tougeron, J.C.: Ideaux de fonctions diffĂ©rentiables. Ergebnisse der Mathematik 71, Berlin-Heidelberg-New York: Springer-Verlag (1972) · Zbl 0251.58001
[6] Wilson, L.C.: Map-germs infinitely determinated with respect to right-left equivalence. Pacific J. Math. In press (1981)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.